61166members
322509posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Joint pain

3 REPLIES 3
Member

Re: Joint pain

Thank you both

Community Champion

Re: Joint pain

Hi Rachel, just picked this up. I’m on Letrozole and Palbociclib and early last year had a months holiday from both meds as I was struggling to walk. That did the trick until Christmas when joint pain started again. Hip, knee and ankle on the side where I’ve had all the treatment. When it became excruciating last month I got to my GP who sent me for an x ray to check for arthritis and joint wear and tear. No symptoms, so that was great news. After further poking and prodding it was decided to give me a cortisone injection in my hip. It has been marvellous! 😍 I can’t say I’m running up the stairs, but I’m certainly walking and not hobbling. My GP offered the premise that the drugs were causing a bursa and the steroids would sort it out. Within 15 minutes I was pain free. My Onco is very happy, as of course, I’m very positive about continuing with meds. A win win all round. Hope yours is something similar. Perhaps it’s worth checking it out? Good luck . 🍀👍🤞

PS. I take Curcumin and Immunace and have done since my first diagnosis.

Member

Re: Joint pain

Hi, 

I have SBC on liver and lungs being kept stable on Herceptin for the past 8 years.

 

I used to suffer with really bad joint pain but have been taking high dose turmeric or curcumin spice it's a natural anti inflammatory apparently as good as ibuprofen! I certainly have noticed a difference but as with all these things it works for some and not for others.  Also best check with oncologist before taking anything. Hope this helps xxx

Member

Joint pain

Hi I am experiencing debilitating joint pain in my hips knees ankles and toes. I have liver mets, bone scan in February was clear. Think it’s a side effect  from herceptin/perjeta. Any suggestions what may help? Thanks